MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC. MICROTEK MEDICAL INC.; PROBE COVER

ECOLAB/MICROTEK MEDICAL INC. MICROTEK MEDICAL INC.; PROBE COVER
Model Number PC0906NS
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the probe cover shredded when it was removed from the package and a hole was observed when attempting to apply it on the probe.No infection or patient injury or infection was reported.

Brand Name
MICROTEK MEDICAL INC.
Common Device Name
PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC.
1 ecolab place
st. paul MN 55102
MDR Report Key12623961
Report Number8043817-2021-00005
Device Sequence Number17273749
Product Code PUI
UDI-Device Identifier50748426053952
UDI-Public50748426053952
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberPC0906NS
Device Lot NumberD181691
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1